Title: Editorial: Orthogonal polynomials, special functions, and applications
Authors: Van Assche, Walter # ×
Issue Date: Jul-2011
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:163 issue:7 pages:813-813
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science